# SDR 211001003

- Difficulty date: April 21, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N191AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53191
- Engine: Pwa JT8D*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR INTERNAL HANDLE RETAINING BOLT BROKEN.  REMOVED SHEARED BOLT IAW SM, REAMED HOLE IN SHAFT ASSEMBLY.  INSTALLED HELI-COIL, REMOVED HOLE IN HANDLE, FABRICATED BUSHING, INSTALLED BUSHING IN HANDLE, INSTALLED DOOR HANDLE.
